# SDR KBMA088811

- Difficulty date: July 10, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Aerosp AS355*
- Aircraft serial: 3345
- Aircraft time: 3,137 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 050173
- Part serial: 2071
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C INOPERATIVE CIRCUIT BREAKER POPS REMOVED AND REPLACE WITH NEW MOTOR
